# SDR 2010FA0000719

- Difficulty date: July 10, 2010
- Submitted: July 10, 2010
- Operation: General aviation
- Aircraft: N6638N
- Make and model: Cessna T210N
- Aircraft serial: 21063129
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Condition: Failed
- Location: Alternator
- Part time: 44 hours
- Component: Alternator
- Component part number: DOFF10300BR
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A, B

## Discrepancy

STATOR POST ON ALTERNATOR FELL OUT IN FLIGHT, ALTERNATOR FAILED AFTER 44 HOURS SINCE O/H.
